Thunderstorm Wind, Bradford
- When
- March 25, 1:05 PM EST
- Where
- Bradford County, Starke
- Property damage
- $500
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.950, -82.100
Large trees and power lines were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 25, 9:50 AM EST, 3 hours 15 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
950 AM EST SUN MAR 25 2001
PRE-FRONTAL TROUGH IS ACROSS OUR NORTHWESTERN ZONES AND EXTENDS
SOUTHWARD TO AQQ. EXPECT TSTMS IN SUWANNEE VALLEY IN NEXT TWO HOURS.
NEW MESOETA BRINGS VORT MAX AND STRONGEST LIFT OVER AREA FROM JAX TO
LAKE CITY BY 18Z AND NIP TO OCF BY 21Z. WILL UPDATE FOR WORDING AND
TWEAK TEMPS NEAR COAST WHERE IT IS ALREADY IN MID 60S.
MARINE...WINDS ARE& NOW WEST. NO CHANGES OTHER THAN COSMETIC TO
CURRENT PKG.
.JAX...
GA...RIVER FLOOD WARNING FOR ALTAMAHA RIVER @ CHARLOTTE & BAXLEY.
RIVER FLOOD WARNING FOR SATILLA RIVER @ ATKINSON.
FL...NONE.
TRABERTFLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-252200- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1130 AM EST SUN MAR 25 2001 A BAND OF RAIN WITH EMEDDED THUNDERSTORMS WILL SWEEP OVER THE REGION TODAY. THE RAIN WILL BE HEAVY AT TIMES AS THIS BAND MOVES RAPIDLY EASTWARD AROUND 30 MPH. IN ADDITION...A FEW STORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTING...GUSTY WINDS TO AROUND 45 MPH AND SMALL HAIL. THE HEAVIEST RAIN IS EXPECTED TO PASS AND BE EAST OF THE REGION BY MID AFTERNOON. ALTHOUGH SOME OF THE STORMS HAVE THE CAPABLILITY OF BEING STRONG...THEY ARE EXPECTED TO REMAIN BELOW SEVERE CRITERIA AND SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
The Jacksonville radar (KJAX), 71 km away, was scanning. The volume nearest the first event began at 18:07 UTC.
1 thunderstorm wind. Local standard time, as filed.
Large trees and power lines were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2001Every state in 2001This day in weather historyWarnings in Florida, March 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5234138.